Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6602
Title: Sistemi di equazioni differenziali con secondo membro discontinuo rispetto all'incognita
Authors: Pucci, Alfredo
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfredo Pucci, "Sistemi di equazioni differenziali con secondo membro discontinuo rispetto all'incognita", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 75-80.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: In questo articolo è esposto un teorema di esistenza per un sistema differenziale ordinario, con un arbitrario numero di incognite e con secondo membro soggetto a discontinuità assai generali.
This article treats an existence theorem for ordinary differential systems with discontinuous right-hand member.
URI: http://hdl.handle.net/10077/6602
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat 
PucciRendMat03.pdf342.06 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

562
Last Week
0
Last month
4
checked on Oct 17, 2018

Download(s)

485
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.